MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT
Catalog Number 857006
Medical Device Problem Codes Separation Failure (2547); Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), the coping was unable to be removed during dental implant placement.The coping stripped and the driver was unable to be placed.The implant was explanted on the same day.No adverse consequences were reported.

Brand Name
LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8383838
Report Number3001617766-2019-00077
Device Sequence Number10867639
Product Code DZE
UDI-Device Identifier10841307102335
UDI-Public10841307102335
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2022
Device Catalogue Number857006
Device Lot Number95189
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1